CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
  location:  PublicationsjournalsCJM
Publications        
 
Volume 70 Number 1 (Feb 2018)

Looking for a printed back issue?
Page  
Contents
  Fluctuation of matrix entries and application to outliers of elliptic matrices
Benaych-Georges, Florent; Cébron, Guillaume; Rochet, Jean
26   Comparison Properties of the Cuntz semigroup and applications to C*-algebras
Bosa, Joan; Petzka, Henning
53   The Bishop-Phelps-Bollobás property for compact operators
Dantas, Sheldon; García, Domingo; Maestre, Manuel; Martín, Miguel
74   Normality versus paracompactness in locally compact spaces
Dow, Alan; Tall, Franklin D.
97   A Class of Abstract Linear Representations for Convolution Function Algebras over Homogeneous Spaces of Compact Groups
Ghaani Farashahi, Arash
117   Smooth Polynomial Solutions to a Ternary Additive Equation
Ha, Junsoo
142   On the invariant factors of class groups in towers of number fields
Hajir, Farshid; Maire, Christian
173   Periodic solutions of an indefinite singular equation arising from the Kepler problem on the sphere
Hakl, Robert; Zamora, Manuel
191   The $ER(2)$-cohomology of $B\mathbb{Z}/(2^q)$ and $\mathbb{C} \mathbb{P}^n$
Kitchloo, Nitu; Lorman, Vitaly; Wilson, W. Stephen
218   Quasianalytic Ilyashenko algebras
Speissegger, Patrick

© Canadian Mathematical Society, 2018 : https://cms.math.ca/